MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130515
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure through sfa, the catheter shaft allegedly busted.It was further reported that another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultrascore 035 pta dilation catheter was returned for the evaluation.Visual evaluation was performed and device appeared bloody.During functional test balloon was attempted to be inflated but it was not able to inflate as there was water exiting from the outer catheter.A microscopic evaluation was performed and a longitudinal rupture was noted on the outer catheter.The longitudinal burst was noted near the strain relief.Therefore, the investigation is confirmed for the alleged catheter shaft burst as a longitudinal burst was noted to the catheter during microscopic evaluation and water was noted to leaking from the site of burst.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10828066
Report Number2020394-2020-20425
Device Sequence Number16870019
Product Code PNO
UDI-Device Identifier00801741116797
UDI-Public(01)00801741116797
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS35130515
Device Catalogue NumberUS35130515
Device Lot NumberGFEQ2029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;